Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    38
  • comments
    30
  • views
    2344

DAY 4

clairec

280 views

Not much to say about taking my fourth Roaccutane tablet (20mg) last night. 

I didn't stay out late last night, as I was quite tired after taking the tablet after dinner! Tiredness seems to be affecting me most right now. 

My skin is so soft the past few days. I've never had a proper regime for cleaning my face etc. so I think my skin is thanking me with the products I have been using? I know it may not last long, I am expecting dryness but for now I'm all good :)

Fifth pill being taken after dinner tonight!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×